MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCR SLF-TPNG T25 SD 48-SILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCR SLF-TPNG T25 SD 48-SILE; APPLIANCE,FIXATION,NAIL
Model Number 412.218S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal and revision surgery due to periprosthetic fracture.Patient was treated with a femoral neck system on (b)(6) 2021 complained of continued pain postoperatively.A ct scan revealed a fracture distal to the plate of the fns.The patient was brought to the operating room on (b)(6) 2021; the fns hardware was removed and long trochanteric fixation nail, helical blade, and locking screw were inserted.It was unknown if the surgery completed successfully.The patient outcome was unknown.This complaint involves five(5) devices.This report is for (1) 5.0 ti lckng scr slf-tpng t25 sd 48-sile.This report is 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 412.218s, lot # 60p2750, manufacturing site: mezzovico, release to warehouse date: 10 jul 2020, expiry:30 jun 2030.A manufacturing record evaluation was performed for the sterile lot number, and no non-conformances were identified.Visual inspection: the 5.0 ti lckng scr slf-tpng t25 sd 48-sile (p/n: 412.218s, lot #: 60p2750) was returned and received at us customer quality (cq).Upon visual inspection, some minor scratches were observed on the threaded portion of the screw likely due to the implantation and explantation, which was not related to the complaint condition.No other issues were observed with the returned device.Were any product issues/defects identified? yes.Appropriate investigation flow: damage.Dimensional inspection: the dimensional inspection was not performed on the retuned device since no such damage was warranted to do so.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed (current and manufactured) no design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion the complaint was not confirmed.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 TI LCKNG SCR SLF-TPNG T25 SD 48-SILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12368388
Report Number2939274-2021-04920
Device Sequence Number11863840
Product Code KTT
UDI-Device Identifier10886982275455
UDI-Public(01)10886982275455
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.218S
Device Catalogue Number412.218S
Device Lot Number60P2750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR SLF-TPNG T25 SD REC 50; ANTIROTATION SCR FEM NECK 95 LNTH -S; BOLT FOR FEMORAL NECK SYS 95 LENGTH-SILE; FEMORAL NECK SYSTEM PL 2 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR